International Journal of Applied Science and Engineering
Published by Chaoyang University of Technology

Y.N. Reddy, GBSL. Soujanya, and K. Phaneendra*

Department of Mathematics, National Institute of Technology, WARANGAL, India


Download Citation: |
Download PDF


ABSTRACT


In this paper, we present a numerical integration method to solve singularly perturbed delay differential equations. In this method, we first convert the second order singularly perturbed delay differential equation to first order neutral type delay differential equation and employ the numerical integration. Then, linear interpolation is used to get three term recurrence relation which is solved easily by discrete invariant imbedding algorithm. The method is demonstrated by implementing several model examples by taking various values for the delay parameter and perturbation parameter.


Keywords: Singularly perturbed boundary value problems; delay term; boundary layer; integr-ation method.


Share this article with your colleagues

 


REFERENCES


  1. [1] Angel, E. and Bellman, R. 1972, “Dynamic Programming and Partial differential equations”. Academic Press, New York.

  2. [2] Derstine, M.W., Gibbs, F.A.H.H.M., and Kaplan, D.L. 1982, Bifurcation gap in a hybrid optical system, Phys. Rev. A, 26, 3720-3722.

  3. [3] Doolan, E. P., Miller, J. J. H., and Schilders, W. H. A. 1980, “Uniform Numerical Methods for problems with Initial and Boundary Layers”. Boole Press, Dublin.

  4. [4] Elsgolt’s, L. E. and Norkin, S. B. 1973, “Introduction to the Theory and Applications of Differential Equations with Deviating Arguments”. Academic Press, New York.

  5. [5] Gabil M. Amiraliyev and Erkan Cimen, 2010, Numerical method for a singularly perturbed convection–diffusion problem with delay, Applied Mathematics and Computation, 216, 2351-2359.

  6. [6] Glizer, V.Y. 2003, Asymptotic analysis and solution of a finite-horizon H1 control problem for singularly-perturbed linear systems with small state delay, J. Optim. Theory Appl., 117, 295-325.

  7. [7] Mohapatra, J. and Natesan, S. 2011, Uniformly convergent numerical method for singularly perturbed differential-difference equation using grid equidistribution, International Journal for Numerical Methods in Biomedical Engineering, 27, Issue 9, 1427-1445.

  8. [8] Kadalbajoo, M.K. and Reddy, Y.N. 1986, A non asymptotic method for general linear singular perturbation problems, Journal of Optimization Theory and Applications, 55, 256-269.

  9. [9] Kadalbajoo, M.K. and Sharma, K.K. 2004, Numerical analysis of singularly perturbed delay differential equations with layer behavior, Applied Mathematics and Computation, 157, 11-28.

  10. [10] Kadalbajoo, M.K. and Sharma, K.K. 2008, A numerical method on finite difference for boundary value problems for singularly perturbed delay differential equations, Applied Mathematics and Computation, 197, 692-707.

  11. [11] Lange, C.G. and Miura, R.M. 1994, Singular perturbation analysis of boundary-value problems for differential-difference v. small shifts with layer behavior, SIAM J. Appl. Math., 54, 249-272.

  12. [12] Lange, C.G. and Miura, R.M. 1994, Singular perturbation analysis of boundary-value problems for differential-difference vi. Small shifts with rapid oscillations, SIAM J. Appl. Math., 54, 273-283.

  13. [13] Kadalbajoo, M. K. and Kumar, D. 2008, Fitted mesh B-spline collocation method for singularly perturbed differential–difference equations with small delay, Applied Mathematics and Computation, 204, 90-98.


ARTICLE INFORMATION


Received: 2011-10-29
Revised: 2012-02-21
Accepted: 2012-03-29
Available Online: 2012-09-01


Cite this article:

Reddy, Y.N., Soujanya, GBSL., Phaneendra, K. 2012. Numerical integration method for singularly perturbed delay differential equations. International Journal of Applied Science and Engineering, 10, 249–261. https://doi.org/10.6703/IJASE.2012.10(3).249


We use cookies on this website to improve your user experience. By using this site you agree to its use of cookies.